# SDR DALA2024092609451

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 67,951 hours, 30,990 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0575492) CORROSION ON FLOOR BEAM STA=986.5, LBL=11 TO LBL 44 AT CPAX. FLOOR BEAM STA=986.5, LBL=11 TO LBL 44 WAS REPAIRED PER B737-800 SRM 53-70-51-2R PROCEDURE 4 REPAIR 4.
